MathSciNet Relay Station
MathSciNet bibliographic data
MR313547 (47 #2101) 32E30
Cima, Joseph A. An approximation theorem for biholomorphic functions on $D\sp{n}$. Trans. Amer. Math. Soc. 175 (1973), 491–497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement